# SDR CA060407009

- Difficulty date: April 27, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Rotol R321482F8
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receptacle
- Part number: 2720063907
- Condition: Cracked
- Location: Pax Door
- Part time: 29,489 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN COMPLYING WITH SERVICE LETTER 226-SL-027, WHICH DEALS WITH INSPECTION OF THE DOOR CLICK CLACK RECEPTACLES, TWO WERE FOUND CRACKED ON THE PASSENGER DOOR.  THIS IS THE FIRST TWO PASSENGER DOOR RECEPTACLES THIS OPERATOR HAS FOUND CRACKED.  ONE WAS BROKEN IN HALF WHEN IT WAS REMOVED.
